Comment by vanessa on Mon 20, Sep 2010 03:35am:
i am 40 yrs old can i take any contr?aceptive pills
Comment by Amy on Wed 06, Oct 2010 08:10am:
Hi, I've been taking Diane 35 for about 8months and never missed it. But started the present one on the
last day of my last menses the 24th of sept. Now I'm on the 13th today the 6th of October but had sex on
the 2&3. I went to the bathroom some few minutes ago and realized I was having a slightly red blood after
peeing. Could I be pregnant while using Diane? Should I stop? I'm confused, why the blood after 13days
from the last day of my last period? Pls help.
Comment by Lois on Mon 11, Oct 2010 06:10am:
could i start using diane-35 2 days after my period ended or do i have to start it on the 1st day.
Response by Dr Rowena S, MD on Fri 22, Oct 2010 07:27am:
How are you? As long as you are still ovulating and you want to have a birth control method, you can still
take oral contraceptives. However, talk to your gynecologist about and have proper evaluation. Medical history
and presence of co-morbid conditions are also essential in determining if you are still suitable for OCPs.
Take care and regards.
Response by Dr Rowena S, MD on Fri 22, Oct 2010 07:33am:
Thank you for posting. If you had changes in taking your OCP, this could result to hormonal changes and your
symptoms. As long as you are taking it as prescribed, there is nothing to be worried about. Otherwise,
implantation bleeding may be present. This can be ruled out with pregnancy tests. Other differentials include
kidney stones or infection of the urinary tract. If it persists, check with your doctor for proper management.
Take care and do keep us posted.
Response by Dr Rowena S, MD on Fri 22, Oct 2010 07:42am:
If there is no preceding hormonal contraceptive use in the past month, tablet-taking has to start on day 1 of
your cycle or the first day of your period. You can start on days 2-5 but during the first cycle a barrier
method is recommended. If you are changing from another combined oral contraceptive (COC), start on the day
after the last active tablet of previous COC. If you opt to start later, you must have barrier method for the
first 2 weeks or if there was contact, you should first exclude pregnancy. Take care and regards.
Comment by janice on Mon 22, Nov 2010 06:55am:
hi i started using diane 35 on the 14th nov. my first uterine bleeding was last 11th november but i could not
recall if i have 2 or 3 days bleeding...may i ask when can i have unprotected sex? im also wasnt so sure if
the first bleeding was last 11 or earlier or later ...all i know is i took the pill between the 5 days from
having the bleeding
Comment by lisa on Tue 23, Nov 2010 06:18am:
Hi i amtaking diane 35 consistently for 5 months now. i started a new pack wednesday (nov.17)but i missed a
tablet last sunday (nov.21). I immediately took the tablet(monday) same time as i usually take it which means
i took 2 tablets at the same time yesterday(monday). the problem is, during the 7 break period i had sexual
intercourse specifically nov.10 (wednesday). I had period again nov.14.. now i'm not sure if i might get
pregnant? i'm really worried. please advise.
Comment by glensa on Sun 28, Nov 2010 12:14pm:
hi im glenda first time using a diane 35 then i finished the 21 tablets but until now i dont have a period? i
take a tablet regulary.am i pregnant?
Comment by shalle dee on Fri 17, Dec 2010 08:58am:
hi im sha iwas taking diane 35 for 3months only but the last pad i take i didnt finish it maybe i took only 6
tabs then i stop...after stopping my menstrual period came at the end of the month,suppose to be it will be on
the 5th day of the month then after my period i have again a menstrual period on the 17th of the month..is it
normal after?i never encounter this before..thank you.
Comment by jennifer on Mon 10, Jan 2011 03:26am:
hi i've been starting taking diane 35 3days after my bf and i had contact,and this week i've been
waiting my period to come but i do never had. its one week lapse from the estimated day of my period,i take
PT and its ngeative,am worried what if i was into my unwanted pregnancy?
Response by Dr Rowena S, MD on Sun 23, Jan 2011 05:10pm:
One of the side effect of oral contraceptive pills is irregular menstruation. As long as you are taking the
pill as prescribed, the chance of pregnancy is low. Take care and regards.
Response by Dr Rowena S, MD on Sun 23, Jan 2011 05:14pm:
If you stopped your OCP, the resulting irregular menstruation is a possible effect. Your cycle will return to
normal once your hormones stabilize. If bleeding persists, check with your gynecologist for proper
evaluation. Take care and regards.
Response by Dr Rowena S, MD on Sun 23, Jan 2011 05:16pm:
Hi Jennifer, you can try the more accurate serum HCG test to determine of you conceived or not. Since you
took the pill after a few days from contact, there is a chance of pregnancy. And the chance of pregnancy
increases if you were ovulating at the time of sexual contact.Take care and regards.
Comment by charity on Thu 27, Jan 2011 08:14pm:
hello.....I am charity.This is my first time to use diane 35. But i bought it just now and my period is
already over. What should I do?..can i still take the tablet?....and also...what if i have my period already
while taking the diane 35 and theres still 2 tablets remaining....should i take it still or buy another pack
again..Im hoping for an answer...I just wanna ask a lot of things since this is my first time to use this
Comment by Andrea on Wed 02, Feb 2011 08:27am:
Hi. its my first time to take Diane. I had my menses on 16th of January and took the pills on the 17th. i took
the pills everyday. now its February 2, 18 days from my 1st menses. is it normal? should i stop the pills?
Comment by on Sat 05, Mar 2011 09:30am:
Please follow us on Facebook by clicking the like button below
Comment by Jane on Sun 10, Apr 2011 07:57pm:
Hi Im jane. I just wanted to know if it is Safe if i use the diane 35 one week befor my bf Make love with
Pls Help me im hoping for the answer.. thank you
Comment by andy on Sun 17, Apr 2011 08:29am:
hi! iv been taking diane 35 for 2 mos. but its been 9 days since the last tablet i took,instead of continuing
aftr the 7 day free tablet. can i stil continue to take even if its beyond 7 days? is there a posibility for
me to get pregnant if ihad unprotected sex 3 days from now? thnks
Comment by on Sun 17, Apr 2011 09:52pm:
You have to take Diane 35 for 21 days and this is followed by a 7 day pill free period. If you have missed
starting the pills again, then start it on the first Sunday after your 7 day pill free week. This is called
Sunday start method of taking the pills. Use a condom in the meantime to prevent any pregnancy.
Comment by Jen on Sun 01, May 2011 04:57am:
hi im jenny, i was just worried of getting pregnant. My bf and i had unprotected sex yesterday and I know
I'm fertile because of the egg yolk appearance of my discharge, I took diane35 as a preventive measure.
We are worried abt the pre-cum, will i still be pregnant even though i immediately started taking diane35 the
next day? I would appreciate your response =)
Comment by pinky on Sat 14, May 2011 10:59pm:
Hi I've been taking Diane 35 for 5 months now. I finished the 21 tablet. But i forgot to take 1 tablet
but the next day i took two tablet immediately at the same time. My period should be on the 7 day no pill but
now i still no period. Am I pergnant?
Comment by nova on Sat 04, Jun 2011 03:50am:
hi , im nova.. and i want to take diane 35 now!! (june 4) but i already had my monthly period.. is it okay????
Comment by nova on Sat 04, Jun 2011 03:54am:
i dont actually understand the proper taking of it.... my last menstruation was march 20.... and i want to
take now diane 35 (june4).. can i have sex on june 6>?
Comment by Michelle on Mon 06, Jun 2011 11:58am:
Hi... I had my last period last May 10 and been sexually active till the 23rd of May unsafe (as in everything
went inside me)with my Boyfriend. I started taking Diane 35 on the 27th since someone told me emergency
contraceptive will work if i dont wanna get pregnant. Could i be pregnant?
Comment by galaxxy on Sun 14, Aug 2011 01:38pm:
hi this is galaxy i almost 1year taken diane pills 35 until june 2010july 22 2011 after this i have 7days
interval start july 23 to july30.after this i have a period start july 25 to 31.after this i stopped taken
diane pills .then in 14 days i make sexual contact to my bf ..its is possible im getting pregnant? thank
u....i hope u esponse my question...
Comment by galaxxy on Sun 14, Aug 2011 01:59pm:
wat do you think i stopped taking diane pills 0f aug 01 to aug 13 i think im fertile and i having sexual
contact to my bf of aug 13..coz i stopped take pills of july 22 and i have period of july 25 to 31...?its is
Comment by carol on Tue 16, Aug 2011 02:42am:
i had unprotected sex 4 dayz after my period but tokk p2 pills the following day after 5 days i started
bleeding which was very light and lasted for only 3 days on that last day i started on diane 35 now am done
with the first pack and started immediately on the second pack,am i now safe to have unprotected sex and what
are the chancws of i could be pregnant?